MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba OmniaSecure¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES

Medtronic Puerto Rico Villalba OmniaSecure¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 3930M74
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one day post implant, the right ventricular (rv) lead, positioned in the left bundle branch area pacing (lbbap), exhibited oversensing resulting in intermittent inhibition of pacing.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OmniaSecure¿ MRI SureScan¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50898197
Report Number2649622-2026-28458
Device Sequence Number17599559
Product Code NVY
UDI-Device Identifier00763000643430
UDI-Public(01)00763000643430(17)280522
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P240036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3930M74
Device Catalogue Number3930M74
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured07/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDPA2D4 ICD, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale